Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 8, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 2, 2006, 1:02 PM CST for Edmonson County, Hart County, Kentucky. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2006, 1:02 PM CST (19:02 UTC)
- Expired
- Jan 2, 2006, 1:45 PM CST
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Edmonson County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 1:08 PM CST | HAIL 1 | 2 N Mammoth Cave, KY | |
| Jan 2, 1:45 PM CST | HAIL 0.5 | 3 Nw Munfordville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 11:59 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 572 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 021902 RRA
SVRLMK
KYC061-099-021945-
/O.NEW.KLMK.SV.W.0008.060102T1902Z-060102T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 PM CST MON JAN 2 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY
HART COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 145 PM CST
* AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 15 MILES WEST OF MUNFORDVILLE..AND MOVING
NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CUB RUN BY 110 PM
7 MILES NORTHWEST OF KESSINGER BY 115 PM
PRICEVILLE BY 120 PM
7 MILES NORTHWEST OF BONNIEVILLE BY 125 PM
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3724 8630 3733 8615 3731 8611 3738 8606
3739 8603 3741 8603 3743 8599 3742 8597
3740 8570 3715 8612
$$
JA1 follow-up statement
000
WWUS53 KLMK 021944
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EST MON JAN 2 2006
KYC027-021955-
/O.EXP.KLMK.SV.W.0010.000000T0000Z-060102T1945Z/
BRECKINRIDGE KY-
145 PM CST MON JAN 2 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRECKINRIDGE COUNTY
EXPIRES AT 145 PM CST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY
EVENING FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3782 8666 3772 8648 3777 8619 3802 8650
3793 8652
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 10:47 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 2, 10:47 AM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION UPDATE NATIONAL WEATHER SERVICE LOUISVILLE KY 1147 AM EST MON JAN 2 2006 ...SEVERE WX THREAT THROUGH EARLY EVENING... .EARLY AFTERNOON UPDATE... UPDATED ZONES TO ADD SEVERE THUNDERSTORM WATCH AND SEVERE WORDING IN FORECAST. THUNDERSTORMS ARE DEVELOPING RAPIDLY AHEAD OF A LINE OF STRONG STORMS. THESE STORMS WILL CONTINUE TO DEVELOP IN VERY UNSTABLE AIR ACROSS CENTRAL KENTUCKY. STORMS WILL REACH BOWLING GREEN BEFORE 1 PM CST...LOUISVILLE BETWEEN 2 AND 3 PM EST AND LEXINGTON AFTER 4 PM EST. OTHERWISE NO CHANGES TO FORECAST. LATE MORNING UPDATE... QUICK UPDATE TO RAISE HIGH TEMPERATURES AND ADJUST TIMING OF THUNDERSTORMS. LINE OF THUNDERSTORMS IS MOVING ACROSS WESTERN KENTUCKY AND WILL BE MOVING INTO LMK FAR WESTERN COUNTIES BETWEEN 17Z AND 18Z. LINE OF STORMS CONTINUES TO HOLD TOGETHER WITH STRONG WARMING AHEAD OF THE LINE. TEMPERATURES ARE ALREADY NEAR OR AT RECORD HIGHS FOR THIS DATE. AIR HAS BECOME VERY UNSTABLE WITH SURFACE BASED LIS --6 TO -8 AHEAD OF THE LINE. EXPECT LINE OF STRONG/SEVERE STORMS TO CONTINUE TRACKING TO THE EAST REACHING INTERSTATE 65 CORRIDOR MID AFTERNOON AND INTERSTATE 75 LATE AFTERNOON TO EARLY EVENING. HAVE MADE MINOR ADJUSTMENTS TO TO TIMING ON GRIDS TO REFLECT THIS. REST OF FORECAST APPEARS ON TRACK. SCHOLZ PREVIOUS DISCUSSIONS... EARLY AM UPDATE... BULK OF THE INITIAL WARM ADVECTION PCPN HAS EXITED THE FCST AREA AS OF 11 UTC. STILL SOME RESIDUAL -TSRA WILL REMAIN POSSIBLE EARLY THIS MORNING AHEAD OF APPROACHING MID-LEVEL DRY SLOT. WILL LOWER POPS FOR THE MORNING HOURS INTO THE CHANCE/SCATTERED CATEGORY. BASED ON MSAS LIFTED INDEX FIELDS...INSTABILITY OVER THE SWRN 1/2 OF THE CWA HAS BECOME SFC BASED...THOUGH MAGNITUDES ARE RATHER WEAK. BEST INSTABILITY AXIS IS CLOSER TO N-S ORIENTED TROF AXIS FROM ERN MO INTO ARKANSAS. CLUSTER OF SEVERE AND POSSIBLY TORNADIC STORMS FORMED OVERNIGHT IN THE STL AREA CLOSE TO THE SFC LOW AND AT THE NOSE OF THIS INSTABILITY AXIS. INSTABILITY AXIS AND SFC TROF STILL FORECAST TO MIGRATE EWD...ALLOWING FOR A THREAT OF CONVECTIVE REDEVELOPMENT OVER THE CWA THIS AFTN. SVR STORMS STILL A GOOD POSSIBILITY AREA WIDE THIS AFTN (SEE PREV DISC)...BUT BASED ON WHATS HAPPENED NEAR STL...AM CONCERNED ABOUT POTENTIAL FOR ISLTD TORNADO NEAR THE SFC LOW TRACK...AS IT HEADS EWD INTO PARTS OF SRN INDIANA BY 21/00 UTC. HOWEVER THE SFC LOW IS EXPECTED TO FILL SOMEWHAT BY THEN...ALLOWING LOW LEVEL WIND FIELDS TO LESSEN...PERHAPS DIMINISHING TORNADO POTENTIAL THERE. SOMETHING WELL CONTINUE TO WATCH AS THE DAY PROGRESSES. SINCE WELL SEE A PERIOD OF LITTLE/NO PCPN TODAY...AND SINCE TEMPERATURES ARE ALREADY NEAR FCST HIGHS IN SRN KY...WILL INCREASE MAX TEMPS FOR MOST AREAS...INTO THE LOWER 70S NEAR THE KY/TN LINE. SCT-BKN LOW CLOUDS WILL LIKELY PERSIST...BUT PROBABLY NOT ENOUGH TO COUNTER MAGNITUDE OF WARM ADVECTION. CS .SHORT TERM (TODAY-TONIGHT)... PRONOUNCED UPPER WAVE APPROACHING THE CWA EARLY THIS MONDAY MORNING. SYSTEM IS PROGRESSING SLOWER THAN MODEL DATA INDICATED 24 HOURS AGO. CLUSTERS OF TSRA HAVE FINALLY DEVELOPED OVER THE VICINITY AS OF 07 UTC. THIS ACTIVITY IN ASSOC WITH THE NOSE OF STRENGTHENING LLJ...WHICH IS FCST TO TRANSLATE EWD ACROSS THE LMK CWA BETWEEN NOW AND 12 UTC. SO WE EXPECT THE THREAT FOR TSRA TO ALSO CONTINUE EASTWARD DURING THE PRE-DAWN HOURS. ORGANIZED CONVECTION A GOOD POSSIBILITY GIVEN THE ENVIRONMENTAL SHEAR...THINKING THE MAIN THREAT WOULD BE ELEVATED HAILERS THROUGH 12 UTC. ALSO...AS EVIDENCED EARLIER ON PAH RADAR...STORMS WILL HAVE A TENDENCY TO BACKBUILD TO THE SW GIVEN THE WIND FIELDS...SO SOME SPOTS OF HEAVY RAIN ARE POSSIBLE. WELCOME TO JANUARY BULK OF THIS PCPN SHOULD MOVE N/E OF THE LMK CWA AFTER 12-15 UTC OR SO THIS MORNING AS MID-LEVEL DRY SLOT OVERSPREADS THE CWA. BY 18-21 UTC...SFC LOW FCST TO MOVE INTO IL/IN BORDER REGION...WITH TROF AXIS STRETCHING DOWN INTO MIDDLE TN. ALONG THIS AXIS...MODEST SFC BASED INSTABILITY EXPECTED TO FORM...THEREFORE WE THINK ANOTHER ROUND OF TSRA SHOULD COMMENCE. WITH DRY SLOT ALOFT...THIS COULD PROMOTE COLD POOL GENERATION WITH DAMAGING WIND POTENTIAL ALONG WITH LARGE HAIL. ISLTD TORNADO POSSIBLE ACROSS PORTIONS OF THE SE CWA...WHERE 1KM HELICITIES FCST TO BE RATHER HIGH THIS AFTN. THREAT FOR CONVECTION SHOULD VACATE THE CWA SOMETIME BETWEEN 00 AND 03 UTC THIS EVENING...THOUGH IT COULD EXIT QUICKER AS MODELS SOMETIMES UNDERESTIMATE ORGANIZED STORM VELOCITIES. BOTH GFS/NAM MOS INDICATE FAIRLY HIGH POPS CONTINUING AFTER 00 UTC. I BELIEVE THIS IS CENTERED AROUND A SECONDARY TROF/FRONT DROPPING DOWN INTO THE CWA TONIGHT AS INDICATED BY THE NAM. WILL CONTINUE ONGOING FCST OF SHOWERS LIKELY TONIGHT. NAM BUFKIT SHOWING POTENTIAL FOR LOW STRATUS BY 12 UTC TUESDAY. REGARDING TEMPERATURES...NEAR RECORD VALUES LIKELY TODAY ASSUMING WE GET A BREAK IN THE PRECIPITATION. SOUTHERLIES COULD ALSO GET A LITTLE GUSTY IN THE WARM SECTOR TODAY. CS .LONG TERM (TUESDAY-SUNDAY)... TUESDAY THROUGH WEDNESDAY... VERTICALLY STACKED UPPER LEVEL AND SURFACE LOW WILL MOVE SOUTHEAST ACROSS THE SOUTHERN APPALACHIANS TUESDAY. LIGHT RAIN AND DRIZZLE TUESDAY MORNING SHOULD END DURING THE DAY...HOWEVER...NORTH WINDS AND REMAINING LOW LEVEL MOISTURE WILL KEEP LOW CLOUDS LOCKED IN MUCH OF THE DAY. THE AIR BEHIND THIS UPPER LOW IS NOT COLD AT ALL...SO TEMPERATURES TUESDAY SHOULD STILL RISE ABOVE SEASONAL VALUES...WITH TEMPERATURES IN THE MID TO UPPER 40S LIKELY. FOR HIGHS TUESDAY...WENT WITH COOLER ETA OVER THE GFS. FEEL THAT GFS FAILS TO RESOLVE COOLER AIR AT LOW LEVELS IN THE FACE OF NORTH WINDS. A RIDGE OF HIGH PRESSURE MOVES OVERHEAD TUESDAY NIGHT AS THE LOWER OHIO VALLEY WILL BE BETWEEN SYSTEMS. WINDS WILL LESSEN. LOW CLOUDS AND TEMPERATURES WILL BE A CHALLENGE TUESDAY NIGHT. WITH BOUNDARY LEVEL WINDS BECOMING LIGHT...MOISTURE AND LOW CLOUDS MAY CONTINUE THROUGH THE NIGHTTIME HOURS. SOUTH WINDS WILL INCREASE WEDNESDAY AFTERNOON AHEAD OF A TROUGH THAT WILL EXTEND SOUTHWARD FROM LOW PRESSURE MOVING TOWARDS THE GREAT LAKES. THIS SYSTEM WILL MOVE FARTHER NORTH AND WILL HAVE MUCH LESS MOISTURE AVAILABLE THAN TODAYS SYSTEM. WILL HOLD OFF ON PRECIP CHANCES UNTIL WEDNESDAY NIGHT...WHEN FRONTAL PASSAGE MAY BRING A FEW LIGHT SHOWERS OR FLURRIES. THURSDAY THROUGH SUNDAY. UPPER AIR PATTERN WILL AMPLIFY SIGNIFICANTLY ACROSS THE CONUS BEGINNING THURSDAY AS A WESTERN RIDGE BUILDS WHILE A DEEP FULL LATITUDE TROUGH DEVELOPS ACROSS THE EASTERN STATES. ON THURSDAY...A STRENGTHING NORTH/SOUTH UPPER JET WILL DEVELOP ACROSS THE CENTRAL U.S. THIS WILL DIG SOUTH AND BRING NORTHERLY LOW LEVEL FLOW TO THE LOWER OHIO VALLEY. TEMPERATURES WILL STEADILY FALL TO NEAR SEASONAL NORMALS BY FRIDAY AND SATURDAY. WITH SUCH A BROAD CYCLONIC FLOW...CLOUDINESS WILL BE PERSISTENT AND WILL EXPECT MOSTLY CLOUDY SKIES INTO THE EARLY PART OF THE WEEKEND. JSD && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jan 2, 5:40 AM CST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 640 AM EST MON JAN 2 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 640 AM EST MON JAN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A VIGOROUS LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL BOUNDARIES WILL PUSH INTO THE REGION TODAY. GUSTY SOUTHERLY WINDS WILL CONTINUE TO PUMP UNSEASONABLY WARM AND MOIST AIR INTO THE AREA. THERE IS A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS THROUGH THE MORNING HOURS...THOUGH MOST AREAS WILL BE DRY. HOWEVER THE ATMOSPHERE WILL CONTINUE TO WARM AND DESTABILIZE...WITH NEAR RECORD HIGH TEMPERATURES FORECAST TODAY. THEN AS THE SURFACE LOW MOVES CLOSER AND A FRONT SWINGS THROUGH DURING THE AFTERNOON HOURS...NUMEROUS THUNDERSTORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA. THESE STORMS COULD TURN SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...THOUGH AN ISOLATED TORNADO IS POSSIBLE. AT THIS TIME...THE STORMS WOULD BE MOST NUMEROUS ALONG THE I-65 CORRIDOR BETWEEN ROUGHLY NOON AND 3 PM EST...AND APPROACHING THE I-75 CORRIDOR BETWEEN 3 PM AND 6 PM EST. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO DIMINISH AFTER SUNSET FOR MOST LOCATIONS IN THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY. SPOTTERS AND EMERGENCY MANAGERS SHOULD PERIODICALLY CHECK THE FORECAST FOR UPDATED DETAILS. VISIT OUR WEBSITE AT WEATHER.GOV/LOUISVILLE OR LISTEN TO NOAA WEATHER RADIO FOR INFORMATION. USE OUR E-SPOTTER SYSTEM ON OUR WEBSITE TO SUBMIT REPORTS OF SEVERE WEATHER. CS
In the hours before
Local storm report, Jan 2, 12:46 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
146 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL SHREWSBURY 37.38N 86.38W
01/02/2006 0.75 INCH GRAYSON KY BROADCAST MEDIA
REPORTED BY PUBLIC.
&&
SZAPPANOSLocal storm report, Jan 2, 12:47 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL LEITCHFIELD 37.48N 86.29W
01/02/2006 0.50 INCH GRAYSON KY LAW ENFORCEMENT
REPORTED BY PUBLIC.
&&
SZAPPANOSLocal storm report, Jan 2, 12:55 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
155 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL CUZCO 38.48N 86.72W
01/02/2006 0.75 INCH DUBOIS IN TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Jan 2, 12:56 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
156 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST CUZCO 38.48N 86.72W
01/02/2006 50 MPH DUBOIS IN TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, Jan 2, 12:58 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 158 PM EST MON JAN 2 2006 KYZ026-027-061-062-070>072-022100- OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN 1258 PM CST MON JAN 2 2006 A LINE OF THUNDERSTORMS WILL MOVE ACROSS LOGAN...BUTLER... OHIO... SIMPSON... AND WARREN COUNTIES THROUGH 3 PM CST. THE STRONGEST STORMS WILL PRODUCE PEA TO DIME SIZE HAIL AND WIND GUSTS TO 35 MPH.
Local storm report, Jan 2, 1:00 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EST MON JAN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL GATCHEL 38.05N 86.65W
01/02/2006 0.75 INCH PERRY IN TRAINED SPOTTER
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 12:11 PM CST | Severe Thunderstorm Warning | LMK | Grayson | 34 min |
| Jan 2, 12:44 PM CST | Severe Thunderstorm Warning | LMK | Grayson | 31 min |
| Jan 2, 1:08 PM CST | Severe Thunderstorm Warning | LMK | Meade | 37 min |
| Jan 2, 1:11 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge | 34 min |
| Jan 2, 1:12 PM CST | Severe Thunderstorm Warning | LMK | Metcalfe, Monroe | 48 min |
| Jan 2, 1:16 PM CST | Severe Thunderstorm Warning | LMK | Hardin | 44 min |
| Jan 2, 1:46 PM CST | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| Jan 2, 1:48 PM CST | Severe Thunderstorm Warning | LMK | Larue | 42 min |
| Jan 2, 1:54 PM CST | Tornado Warning | LMK | Hardin | 36 min |
| Jan 2, 1:56 PM CST | Tornado Warning | LMK | Larue | 34 min |
| Jan 2, 2:04 PM CST | Severe Thunderstorm Warning | LMK | Adair | 41 min |
| Jan 2, 2:10 PM CST | Tornado Warning | LMK | Bullitt | 35 min |
| Jan 2, 2:12 PM CST | Severe Thunderstorm Warning | LMK | Jefferson | 48 min |
| Jan 2, 2:18 PM CST | Tornado Warning | LMK | Adair | 27 min |
| Jan 2, 2:20 PM CST | Tornado Warning | LMK | Jefferson | 25 min |
| Jan 2, 2:25 PM CST | Tornado Warning | LMK | Nelson | 35 min |
| Jan 2, 2:32 PM CST | Severe Thunderstorm Warning | LMK | Green, Taylor | 43 min |
| Jan 2, 2:34 PM CST | Severe Thunderstorm Warning | LMK | Oldham | 35 min |
| Jan 2, 2:39 PM CST | Severe Thunderstorm Warning | LMK | Marion, Washington | 51 min |
| Jan 2, 2:39 PM CST | Severe Thunderstorm Warning | LMK | Spencer | 51 min |
| Jan 2, 2:48 PM CST | Tornado Warning | LMK | Adair, Casey | 57 min |
| Jan 2, 2:53 PM CST | Severe Thunderstorm Warning | LMK | Shelby | 37 min |
| Jan 2, 2:55 PM CST | Severe Thunderstorm Warning | LMK | Henry, Trimble | 35 min |
| Jan 2, 3:17 PM CST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 43 min |
| Jan 2, 3:21 PM CST | Severe Thunderstorm Warning | LMK | Anderson | 24 min |
| Jan 2, 3:23 PM CST | Severe Thunderstorm Warning | LMK | Mercer | 25 min |
| Jan 2, 3:25 PM CST | Severe Thunderstorm Warning | LMK | Lincoln | 50 min |
| Jan 2, 3:31 PM CST | Severe Thunderstorm Warning | LMK | Jessamine, Woodford | 36 min |
| Jan 2, 3:36 PM CST | Tornado Warning | LMK | Lincoln | 29 min |
| Jan 2, 3:48 PM CST | Severe Thunderstorm Warning | LMK | Fayette | 34 min |
| Jan 2, 3:51 PM CST | Severe Thunderstorm Warning | LMK | Garrard | 39 min |
| Jan 2, 4:08 PM CST | Severe Thunderstorm Warning | LMK | Madison | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.